# SDR SWIA201335107

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 23,140 hours, 21,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAL AT LBL 3B HAS SEVERAL NUTPLATE HOLES THAT ARE CORRODED FROM FS 559+96 TO FS 574.  C-CHECK REPLACED CARGO FLOOR SEAL IAW REO.
